Alert archive / Mississippi / River Flood Warnings in 2022

River Flood Warning 24, NWS Mobile, AL

March 23, 2022George County, Greene County, Jackson County, Mississippi

NWS Mobile, AL issued this river flood warning at Mar 23, 2022, 3:05 PM CDT for George County, Greene County, Jackson County, Mississippi. It took effect at Mar 27, 2022, 7:00 AM CDT. It was in force for 62 hr.

The area

The outline as issued.

The facts

Issued
Mar 23, 2022, 3:05 PM CDT (20:05 UTC)
In effect from
Mar 27, 2022, 7:00 AM CDT
Expired
Mar 29, 2022, 8:38 PM CDT
In force
62 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pascagoula River at Merrill (MRRM6). The gauge peaked at 21.74 ft at Mar 29, 2022, 10:00 AM CDT.

actionminormoderate15202503/2303/2403/2503/2603/2703/2803/2903/3003/31
Action stage
12.5 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

402 
WGUS44 KMOB 232005
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
305 PM CDT Wed Mar 23 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-242015-
/O.NEW.KMOB.FL.W.0024.220327T1200Z-000000T0000Z/
/MRRM6.1.ER.220327T1200Z.220328T1800Z.000000T0000Z.NO/
305 PM CDT Wed Mar 23 2022

...FLOOD WARNING IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 2:15 PM CDT Wednesday the stage was 20.4 feet.
  - Forecast...The river is expected to rise above flood stage
    Sunday morning and continue rising to 22.5 feet early Monday
    afternoon. Additional rises are possible thereafter.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JFP
13 follow-up statements
859 
WGUS84 KMOB 240219
FLSMOB

Flood Statement
National Weather Service Mobile AL
919 PM CDT Wed Mar 23 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-250230-
/O.CON.KMOB.FL.W.0024.220327T1200Z-000000T0000Z/
/MRRM6.1.ER.220327T1200Z.220328T1800Z.000000T0000Z.NO/
919 PM CDT Wed Mar 23 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Wednesday the stage was 20.2 feet.
  - Forecast...The river is expected to rise above flood stage
    Sunday morning and continue rising to 22.5 feet early Monday
    afternoon. Additional rises are possible thereafter.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
440 
WGUS84 KMOB 241452
FLSMOB

Flood Statement
National Weather Service Mobile AL
952 AM CDT Thu Mar 24 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-251500-
/O.EXT.KMOB.FL.W.0024.220327T1500Z-000000T0000Z/
/MRRM6.1.ER.220327T1500Z.220328T1800Z.000000T0000Z.NO/
952 AM CDT Thu Mar 24 2022

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Thursday the stage was 20.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late Sunday morning and continue rising to 22.5 feet early
    Monday afternoon. Additional rises are possible thereafter.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
708 
WGUS84 KMOB 250243
FLSMOB

Flood Statement
National Weather Service Mobile AL
943 PM CDT Thu Mar 24 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-260245-
/O.CON.KMOB.FL.W.0024.220327T1500Z-000000T0000Z/
/MRRM6.1.ER.220327T1500Z.220328T1800Z.000000T0000Z.NO/
943 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Sunday morning until further notice.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Thursday the stage was 19.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late Sunday morning and continue rising to a crest of 22.5
    feet early Monday afternoon.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
803 
WGUS84 KMOB 251458
FLSMOB

Flood Statement
National Weather Service Mobile AL
958 AM CDT Fri Mar 25 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-261500-
/O.EXT.KMOB.FL.W.0024.220328T1800Z-220329T1800Z/
/MRRM6.1.ER.220328T1800Z.220328T1800Z.220329T1200Z.NO/
958 AM CDT Fri Mar 25 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON TO EARLY 
TUESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday afternoon to early Tuesday afternoon.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Friday the stage was 20.1 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday afternoon. It will then fall to below flood
    stage Tuesday afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
981 
WGUS84 KMOB 260156
FLSMOB

Flood Statement
National Weather Service Mobile AL
856 PM CDT Fri Mar 25 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-270200-
/O.CON.KMOB.FL.W.0024.220328T1800Z-220329T1800Z/
/MRRM6.1.ER.220328T1800Z.220328T1800Z.220329T1200Z.NO/
856 PM CDT Fri Mar 25 2022

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY AFTERNOON TO EARLY 
TUESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday afternoon to early Tuesday afternoon.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Friday the stage was 20 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday afternoon to a crest of 22 feet early Monday
    afternoon. It will then fall below flood stage Tuesday
    morning.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
761 
WGUS84 KMOB 261443
FLSMOB

Flood Statement
National Weather Service Mobile AL
943 AM CDT Sat Mar 26 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-271445-
/O.EXT.KMOB.FL.W.0024.220328T1200Z-220329T1200Z/
/MRRM6.1.ER.220328T1200Z.220328T1200Z.220329T0600Z.NO/
943 AM CDT Sat Mar 26 2022

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to Tuesday morning.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 20.3 feet.
  - Forecast...The river is expected to rise above flood stage
    Monday morning. It will then begin to fall, falling below
    flood stage Tuesday morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
655 
WGUS84 KMOB 270219
FLSMOB

Flood Statement
National Weather Service Mobile AL
919 PM CDT Sat Mar 26 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-280230-
/O.CON.KMOB.FL.W.0024.220328T1200Z-220329T1200Z/
/MRRM6.1.ER.220328T1200Z.220328T1200Z.220329T0600Z.NO/
919 PM CDT Sat Mar 26 2022

...FLOOD WARNING REMAINS IN EFFECT FROM MONDAY MORNING TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Monday morning to Tuesday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Saturday the stage was 20.5 feet.
  - Forecast...The river is expected to rise to around the flood
    stage of 22 feet Monday morning and is expected to fall below
    flood stage early Tuesday morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
189 
WGUS84 KMOB 271520
FLSMOB

Flood Statement
National Weather Service Mobile AL
1020 AM CDT Sun Mar 27 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-281530-
/O.EXT.KMOB.FL.W.0024.220329T1200Z-220330T0000Z/
/MRRM6.1.ER.220329T1200Z.220329T1200Z.220329T1800Z.NO/
1020 AM CDT Sun Mar 27 2022

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO TUESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Tuesday morning to Tuesday evening.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Sunday the stage was 20.8 feet.
  - Forecast...The river is expected to rise above the flood
    stage of 22.0 feet early Tuesday morning. It will then fall
    to below flood stage Tuesday evening.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
222 
WGUS84 KMOB 280256
FLSMOB

Flood Statement
National Weather Service Mobile AL
956 PM CDT Sun Mar 27 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-290300-
/O.CON.KMOB.FL.W.0024.220329T1200Z-220330T0000Z/
/MRRM6.1.ER.220329T1200Z.220329T1200Z.220329T1800Z.NO/
956 PM CDT Sun Mar 27 2022

...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY MORNING TO TUESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Tuesday morning to Tuesday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Sunday the stage was 21.1 feet.
  - Forecast...The river is expected to briefly crest around the
    flood stage of 22 feet Tuesday morning. The river is forecast
    to fall below flood stage Tuesday afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
885 
WGUS84 KMOB 281454
FLSMOB

Flood Statement
National Weather Service Mobile AL
954 AM CDT Mon Mar 28 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-291500-
/O.EXT.KMOB.FL.W.0024.220329T1800Z-220330T1200Z/
/MRRM6.1.ER.220329T1800Z.220329T1800Z.220330T0600Z.NO/
954 AM CDT Mon Mar 28 2022

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Tuesday afternoon to Wednesday morning.

* IMPACTS...At 20.0 feet, water covers the main road at Plum Bluff 
  in southern George County. At 22.0 feet, flood Stage. Water 
  approaches homes in west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Monday the stage was 21.4 feet.
  - Forecast...The river is expected to rise above flood stage
    early Tuesday afternoon to a crest of 22.0 feet. It will then
    fall below flood stage early Wednesday morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
597 
WGUS84 KMOB 290155
FLSMOB

Flood Statement
National Weather Service Mobile AL
855 PM CDT Mon Mar 28 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-300200-
/O.CON.KMOB.FL.W.0024.220329T1800Z-220330T1200Z/
/MRRM6.1.ER.220329T1800Z.220329T1800Z.220330T0600Z.NO/
855 PM CDT Mon Mar 28 2022

...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY AFTERNOON TO 
WEDNESDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Tuesday afternoon to Wednesday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Monday the stage was 21.6 feet.
  - Forecast...The river is expected to crest around the flood
    stage of 22.0 feet early Tuesday afternoon and is forecast to
    fall below flood stage early Wednesday morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
462 
WGUS84 KMOB 291538
FLSMOB

Flood Statement
National Weather Service Mobile AL
1038 AM CDT Tue Mar 29 2022

...The Flood Warning is extended for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-301545-
/O.EXT.KMOB.FL.W.0024.220330T1800Z-220401T1800Z/
/MRRM6.1.ER.220330T1800Z.220330T1800Z.220401T1200Z.NO/
1038 AM CDT Tue Mar 29 2022

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY 
FRIDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Wednesday afternoon to early Friday afternoon.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Tuesday the stage was 21.8 feet.
  - Forecast...The river is expected to rise to a crest of 22
    feet early tomorrow afternoon. It will then fall below flood
    stage Friday morning.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
842 
WGUS84 KMOB 300138
FLSMOB

Flood Statement
National Weather Service Mobile AL
838 PM CDT Tue Mar 29 2022

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

MSC039-041-059-300245-
/O.CAN.KMOB.FL.W.0024.220330T1800Z-220330T0138Z/
/MRRM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
838 PM CDT Tue Mar 29 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pascagoula At Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Tuesday the stage was 21.7 feet.
  - Forecast...The river is cresting just below flood stage this
    evening. It will begin to fall late tonight and continue
    falling to a stage of 16.3 feet Sunday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 23, 1:26 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 23, 1:26 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
126 PM CDT Wed Mar 23 2022

.NEAR TERM /Now Through Thursday/... Southwest flow aloft
continues over the local area through the period as the longwave
trough remains to our west. Out region will remain between a low
pressure system lifting northeast across the central Great Lakes
and a surface ridge over the western/central Gulf. Drier air
will continue to filter into the region through the period and
remain generally westerly (at times northwesterly). The dry air
aloft will mix down during the day Thursday, resulting in surface
dewpoints to drop into the lower/middle 30s by early afternoon
with minimum relative humidity values ranging from 24 to 31
percent.

Lows tonight will range in the low to mid 40s northwest of I-65,
and the mid to upper 40s southeast. On Thursday, highs range in
the upper 60s to low 70s across the area under sunny skies.
Lastly, a High Surf Advisory remains in effect through midnight
tonight, along with a HIGH risk of rip currents continuing through
the period. /22

&&

.AVIATION...
18Z issuance...VFR conditions will prevail across the region by
the afternoon. Winds will be generally westerly through the TAF
period with speeds during the day today around 10kts and some
occasional higher gusts possible. By tonight, winds diminish to
around 5kts or less. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Advisory until midnight CDT tonight for ALZ265-266.

FL...High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     High Surf Advisory until midnight CDT tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ631-
     632-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Mar 23, 9:30 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
930 AM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     MARINE TSTM WIND 2 ESE OCEAN CITY        30.44N 86.59W
03/23/2022  E43 MPH          GMZ635             FL   MESONET

            WEATHER TEMPEST STATION VISTA CIR RECORDED
            WIND GUST OF 35 KNOTS AT 305AM AND 39KTS AT
            330AM.

&&

JEH
Local storm report, Mar 23, 9:31 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
931 AM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     MARINE TSTM WIND 2 SSW EGLIN AFB         30.43N 86.56W
03/23/2022  E54 MPH          GMZ635             FL   MESONET

            WEATHER TEMPEST STATION LORRAINE NORTH SHORE
            RECORDED WIND GUST OF 47KT.

&&

JEH
Local storm report, Mar 23, 9:33 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
933 AM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     MARINE TSTM WIND 5 E ORIOLE BEACH        30.38N 87.01W
03/23/2022  E48 MPH          GMZ634             FL   MESONET

            SANTA ROSA SOUND STATION RECORDED WIND GUST
            OF 42KTS.

0145 AM     MARINE TSTM WIND 3 E ORANGE BEACH        30.28N 87.53W
03/23/2022  E43 MPH          GMZ633             AL   MESONET

            WEATHERFLOW TEMPEST ORANGE BEACH STATION
            RECORDED WIND GUST OF 38KT.

0916 PM     WATER SPOUT      4 NE FORT MORGAN        30.27N 87.97W
03/22/2022                   GMZ631             AL   TRAINED SPOTTER

            WATERSPOUT REPORTED OVER SOUTHERN MOBILE
            BAY.

0331 AM     MARINE TSTM WIND 3 SE FORT WALTON BEACH  30.39N 86.59W
03/23/2022  E40 MPH          GMZ655             FL   MESONET

            OKALOOSA ISLAND FISHING PIER WEATHER STATION
            RECORDED A WIND GUST OF 35KTS.

1100 PM     MARINE TSTM WIND 15 SSE ROMAR BEACH      30.07N 87.56W
03/22/2022  E39 MPH          GMZ650             AL   BUOY

            ORANGE BAY BUOY RECORDED WIND GUST OF 34KTS.

1220 AM     MARINE TSTM WIND 14 SSE ROMAR BEACH      30.07N 87.56W
03/23/2022  E50 MPH          GMZ650             AL   BUOY

            ORANGE BAY BUOY RECORD A WIND GUST OF 44KTS.

0305 AM     MARINE TSTM WIND 2 ESE OCEAN CITY        30.44N 86.59W
03/23/2022  E43 MPH          GMZ635             FL   MESONET

            WEATHER TEMPEST STATION VISTA CIR RECORDED
            WIND GUST OF 35 KNOTS AT 305AM AND 39KTS AT
            330AM.

0315 AM     MARINE TSTM WIND 2 SSW EGLIN AFB         30.43N 86.56W
03/23/2022  E54 MPH          GMZ635             FL   MESONET

            WEATHER TEMPEST STATION LORRAINE NORTH SHORE
            RECORDED WIND GUST OF 47KT.

0255 AM     FUNNEL CLOUD     1 SW WRIGHT             30.43N 86.65W
03/23/2022                   OKALOOSA           FL   TRAINED SPOTTER

            SPOTTER REPORTED A FUNNEL CLOUD NORTH OF HWY
            98 MOVING TOWARD WRIGHT, FL.

0336 AM     FLASH FLOOD      2 W HURLBURT FIELD      30.41N 86.73W
03/23/2022                   OKALOOSA           FL   LAW ENFORCEMENT

            ONE OF THE WESTBOUND LANES OF HIGHWAY 98 AT
            RANGER ROAD WAS FLOODED DURING EXCESSIVE
            RAINFALL.

0349 AM     MARINE TSTM WIND 5 ESE DESTIN            30.39N 86.41W
03/23/2022  E41 MPH          OKALOOSA           FL   MESONET

            CRYSTAL BEACH HURRICANE STATION RECORDED
            WIND GUST OF 36KT.

0515 PM     TSTM WND DMG     LISMAN                  32.17N 88.28W
03/22/2022                   CHOCTAW            AL   PUBLIC

            REPORTS OF DOWNED POWER LINES AND TREES IN
            THE LISMAN AREA. PHOTOS WERE ALSO RELAYED
            VIA SOCIAL MEDIA OF DAMAGE TO A MANUFACTURED
            HOME. TIME ESTIMATED.

0626 PM     TSTM WND DMG     TOXEY                   31.91N 88.31W
03/22/2022                   CHOCTAW            AL   EMERGENCY MNGR

            SEVERAL HOMES WERE REPORTED TO HAVE ROOF
            DAMAGE WITH LOTS OF TREES DOWN FROM LIKELY
            TORNADO IN THE TOXEY, AL AND RED SPRINGS
            ROAD AREA.

0935 PM     TSTM WND GST     5 E FORT MORGAN         30.23N 87.93W
03/22/2022  E63 MPH          BALDWIN            AL   MESONET

            WEATHERFLOW TEMPEST STATION OUR RD. RECORDED
            A WIND GUST OF ~63MPH AT 935PM AND 58 MPH AT
            940PM. VELOCITY ON RADAR MATCHES OBSERVATION
            TIME. A SEPARATE TEMPEST STATION EAST OF THE
            VELOCITY SIGNATURE RECORDED A 37KT GUST AT
            945PM.

1104 PM     TORNADO          2 SW SUMMERDALE         30.47N 87.72W
03/22/2022                   BALDWIN            AL   TRAINED SPOTTER

            PICTURES AND VIDEO OF TORNADO ON SOCIAL
            MEDIA OF TORNADO ON GROUND. RADAR CONFIRMED
            TDS BEGAN JUST WEST OF SUMMERDALE AND MOVED
            NORTH THROUGH ROBERTSDALE WHERE MINOR DAMAGE
            TO POWER LINES AND OUTBUILDINGS WAS
            REPORTED.

1114 PM     TORNADO          ROBERTSDALE             30.55N 87.71W
03/22/2022                   BALDWIN            AL   PUBLIC

            ROOF BLOWN OFF BUILDING AND STRUCTURAL
            DAMAGE TO OTHER BUILDINGS, TREE DAMAGE AND
            POWER OUTAGE.

1120 PM     MARINE TSTM WIND FORT MORGAN             30.23N 88.02W
03/22/2022  E40 MPH          BALDWIN            AL   MESONET

            FORT MORGAN WEATHER STATION RECORDED A WIND
            GUST OF 35KTS.

&&
Local storm report, Mar 23, 9:36 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
936 AM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     MARINE TSTM WIND 3 SE FORT WALTON BEACH  30.39N 86.59W
03/23/2022  E40 MPH          GMZ655             FL   MESONET

            OKALOOSA ISLAND FISHING PIER RECORD WIND
            GUST OF 35KT.

&&

JEH
Local storm report, Mar 23, 9:55 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
955 AM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     MARINE TSTM WIND 2 WSW GULF SHORES       30.25N 87.71W
03/23/2022  E39 MPH          GMZ633             AL   MESONET

            WEATHERFLOW STATION JUST ONSHORE (W FAIRWAY
            DR) RECORDED WIND GUST OF 34KT.

&&

JEH

Nearby

River Flood Warnings in Mississippi, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.